# SDR ASAA2017012119497

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,599 hours, 9,898 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9426
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,805 hours, 11,810 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START NR 2 "START VALVE OPEN" REMAINED ILLUMINATED. GROUNDED - YES. REPLACED NR 2 ENGINE START VALVE. REF AMM 80-11-03 FOR R&R. OPS CKS GOOD AT THIS TIME.
